This event takes place in the past.
Foothill-De Anza Student Leadership Conference 2021
3:30 pm to 6:30 pm
Register to attend the conference at https://lu.ma/fhdaslc.
This conference aims to connect the incoming leaders at Foothill and De Anza with the knowledge gained by outgoing leaders and foster greater collaboration between the programs at Foothill and De Anza led by students. This year's conference will be opened by De Anza President Lloyd Holmes and Foothill President Thúy Thị Nguyễn.
The program schedule is as follows:
3:30 - 3:45 p.m. - Presidents Holmes' Opening Speech
3:45 - 4:00 p.m. - President Nguyễn's Opening Speech
4:00 - 4:45 p.m. - First Set of Panels/Workshops
4:45 - 5:00 p.m. - 15-Minute Break
5:00 - 5:45 p.m. - Second Set of Panels/Workshops
5:45 - 5:50 p.m. - 5-Minute Break
5:50 - 6:30 p.m. - Awards/Closing
At the end of the conference, we will be presenting several student leaders with leadership awards, so be sure to stay until the end. Nominate someone for a leadership award ahead of the conference by filling out this form.